It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


High Cholesterol Board Index
Pages: 1 2 3 Showing 1 - 20 of 54 for lipitor and leg cramps. (0.009 seconds)


... Yes, I also would jump out of bed with severe leg cramps while I was taking Lipitor.....but only in the final year that I was able to take Lipitor. When I stopped Lipitor due to muscle problems and weakness... ... (4 replies)
... I have been on a low dose of Lipitor for about 2 years and never had a problem. About 2 weeks ago, I started getting very tired and body aches. I thought I was getting the flu, but I am not. Did your leg cramps come on quickly or over the long term? ... (5 replies)
... Leg and hand cramps, pain in leg calves, misc. pain here and there in your bod, seem to be pretty expectable for SOME OF US on statins. ... (5 replies)

... I don't remember how long I was on Lipitor before the cramps started in my legs and feet but it was awhile, maybe several years. I did have horrible knee pain hit in both knees at exactly the same time 2 weeks into starting on only 10mg.. ... (5 replies)
... The leg cramps were random at first, mostly while lying down, and they would bounce me out of bed. ... (5 replies)
... I just start taking lipitor a couple of weeks ago, I never had high cholesterol, so I am like you trying to find out what is best for me to use. I do get leg cramps, but I also have fibromyagia,so I have aches and pains all the time, but I do think the lipitor is making it worse. ... (6 replies)
... Arthritis, leg cramps, bursitis, tenosynovitis, myasthenia, tendinous contracture, myositis. ... (6 replies)
... Could zocor have the same side effects as Baycol and Lipitor? ... (6 replies)
Lipitor
May 13, 2001
... My husband started taking Lipitor 10mg and when his Doctor increased it to 20mgs he stared to have the side effects. ... (5 replies)
... I also got cramps taking Lipitor. I also got neck and joint aches. When my liver enzymes began to rise my doctor switched me to a lower dose of Pravachol, which is a much milder drug. ... (5 replies)
... My husband had them all the time when he was on Lipitor. He would jump out of bed, waking me up, and try to stretch out the cramps. He has not had them since he stopped taking Lipitor more than 18 months ago. ... (4 replies)
... and thought I had no side effects because they came on so slowly. I assumed my pain was due to aging or the bunions and a hammertoe I have on both feet. ... (11 replies)
... I had horriable gastric problems on Lipitor, even acid reflux. You name it, I had it... I even had the leg cramps.. I had a whole lot more side effects than those but I won't bore you with them... ... (2 replies)
... hi folks. Somehow I feel better that I'm not alone in my problem with statins. I was on Crestor for several months also and was very tired and had severe leg cramps. I stopped that on my own. ... (29 replies)
... Based on your triglyceride level, you have to be on medication. Lopid is actually better than Lipitor at reducing triglycerides... ... (24 replies)
... better, My Dr switch me to Lopid I am taking 2400 mg a day I seem to be doing okay so far I have only been it since Monday, but my husband is on 40 mg of Lipitor and he has had no problems yet he has been on it for about 8 months. ... (24 replies)
... been reading all your articles on the statins, Have had the exact same sxperience . I have gone from one md to another, even tried niaspam and flaxseed oil. Well niaspam gave me severe flushes and flaxseed oil gave me cramps and diarrhea. Now the pmd has me trying lescol20 mg every other day. ... (29 replies)
... My Dr put me on Welchol which I only took for 1 day because my Cardiologist changed me to Lipitor the following day telling me I needed something better. The Lipitor made me feel sick with nausea dizziness and leg cramps so I stopped taking it. I haven't attemped to try the Welchol cause I'm nervous It will make me sick. ... (0 replies)
... constipation, dry eyes, dry skin, flu symptoms, gas, hair loss, headaches, heartburn, indegestion, inflammation of sinus and nasal passages, itching, joint pain, leg cramps, muscles aching or weakness, purple or red spots on skin, rash, sore throat, urinary problems, vomiting and weakness. ... (2 replies)
... You might be low on magnesium causing the leg cramps. Your doctor might do a serum blood test for this. I would expect that from him seeing where he doesn't believe in Coq10. ... (29 replies)




Pages: 1 2 3

All times are GMT -7. The time now is 03:58 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!